Statistical interpretation, decomposition and properties of Atkinson's inequality index

Das, T. and Parikh, A. (1982) Statistical interpretation, decomposition and properties of Atkinson's inequality index. Rivista di Matematica per le Scienze Economiche e Sociali, 5 (1). pp. 25-30. ISSN 1593-8883

Full text not available from this repository. (Request a copy)

Abstract

The paper contains a statistical interpretation and an interesting decomposition of the inequality index due to Atkinson.

Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Social Work
Related URLs:
Depositing User: Pure Connector
Date Deposited: 22 Nov 2013 14:48
Last Modified: 21 Mar 2019 11:01
URI: https://ueaeprints.uea.ac.uk/id/eprint/44458
DOI: 10.1007/BF02085247

Actions (login required)

View Item